# SDR USAA2014042500001

- Difficulty date: April 21, 2014
- Submitted: April 25, 2014
- Operation: Air carrier
- Aircraft: N255AY
- Make and model: Boeing 767-2B7
- Aircraft serial: 25257
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

GIG ROW 22 RT OVERHEAD EMERGENCY LIGHT INOPERATIVE.  REPLACED EXIT LIGHT ASSEMBLY, RT OVERHEAD ROW 22.
